# SDR N6WA2023122103

- Difficulty date: December 8, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 41,563 hours, 29,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 486AX
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK ON FRAME 549 ATTACH FLANGE JUST ABOVE FWD CARGO DOOR. REPAIR CORROSION AND CRACK ON FRAME 549 ATTACH FLANGE JUST ABOVE FWD CARGO DOOR IAW EO C550-53MR-015.
